Publication:
Two variable orthogonal polynomials and structured matrices

dc.affiliation.dptoUC3M. Departamento de Matemáticases
dc.affiliation.grupoinvUC3M. Grupo de Investigación: Análisis Aplicadoes
dc.contributor.authorDelgado, Antonia M.
dc.contributor.authorGeronimo, Jeffrey S.
dc.contributor.authorIliev, Plamen
dc.contributor.authorMarcellán Español, Francisco José
dc.date.accessioned2009-12-03T17:55:02Z
dc.date.available2009-12-03T17:55:02Z
dc.date.issued2006
dc.description30 pages, no figures.-- MSC2000 codes: 42C05, 30E05, 47A57.
dc.descriptionMR#: MR2218946 (2006m:47021)
dc.descriptionZbl#: Zbl 1136.42305
dc.description.abstractWe consider bivariate real valued polynomials orthogonal with respect to a positive linear functional. The lexicographical and reverse lexicographical orderings are used to order the monomials. Recurrence formulas are derived between polynomials of different degrees. These formulas link the orthogonal polynomials constructed using the lexicographical ordering with those constructed using the reverse lexicographical ordering. Relations between the coefficients in the recurrence formulas are established and used to give necessary and sufficient conditions for the existence of a positive linear functional. Links to the theory of matrix orthogonal polynomials are developed as well the consequences of a zero assumption on one of the coefficients in the the recurrence formulas.
dc.description.sponsorshipThe second and fourth authors were partially supported by NATO grant PST.CLG.979738. The second author was partially supported by an NSF grant. The first and fourth authors were partially supported by grant BFM2003-06335-C03-02 from the Dirección General de Investigación, Ministerio de Educación y Ciencia of Spain.
dc.description.statusPublicado
dc.format.mimetypeapplication/pdf
dc.identifier.bibliographicCitationSIAM Journal on Matrix Analysis and Applications, 2006, vol. 28, n. 1, p. 118-147
dc.identifier.doi10.1137/05062946X
dc.identifier.issn0895-4798 (Print)
dc.identifier.issn1095-7162 (Online)
dc.identifier.urihttps://hdl.handle.net/10016/5942
dc.language.isoeng
dc.publisherSociety for Industrial and Applied Mathematics (SIAM)
dc.relation.publisherversionhttp://dx.doi.org/10.1137/05062946X
dc.rights© Society for Industrial and Applied Mathematics (SIAM)
dc.rights.accessRightsopen access
dc.subject.ecienciaMatemáticas
dc.subject.otherBivariate orthogonal polynomials
dc.subject.otherPositive linear functionals
dc.subject.otherMoment problem
dc.subject.otherHankel matrices
dc.titleTwo variable orthogonal polynomials and structured matrices
dc.typeresearch article*
dc.type.reviewPeerReviewed
dspace.entity.typePublication
Files
Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
two_marcellan_sjmaa_2006.pdf
Size:
215.82 KB
Format:
Adobe Portable Document Format